# SDR AALA20120212TUL01

- Difficulty date: January 24, 2012
- Submitted: February 14, 2012
- Operation: Air carrier
- Aircraft: N110HM
- Make and model: Doug DC-9-83
- Aircraft serial: 49787
- Aircraft time: 56,962 hours, 35,360 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cusp Web
- Part number: 991007813
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT CUSP T-CORRODED AT FRAME STATION 167.  REMOVED CORRODED SECTION AND SPLICED IN NEW SECTION PER SRM 53-05-00 FIGURE 55, SHEET 2.
